# SDR CALA2025040703580

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 67,442 hours, 20,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 0886
- Condition: Faulty
- Location: Zone 800
- Part time: 80,238 hours, 19,351 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD # 53-2560-1-0059  (L2) ESCAPE SLIDE REQUIRED  TO BE CHANGED S/N #0886 R&R SLIDE IN RED TO AMM 25-66-02,  ACCOMPLISHED RII INSPECTION OF L2 DOOR SLIDE R&R IAW GMM 09-10-05.
